RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 117, Number 5, Pages 751–754 (Mi dan22575)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Determination of the least radius of schlichtness for a certain class of analytical functions

G. V. Kuz'mina

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (337 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 20.06.1957

Citation: G. V. Kuz'mina, “Determination of the least radius of schlichtness for a certain class of analytical functions”, Dokl. Akad. Nauk SSSR, 117:5 (1957), 751–754

Citation in format AMSBIB
\Bibitem{Kuz57}
\by G.~V.~Kuz'mina
\paper Determination of the least radius of schlichtness for a certain class of analytical functions
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 117
\issue 5
\pages 751--754
\mathnet{http://mi.mathnet.ru/dan22575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0094459}
\zmath{https://zbmath.org/?q=an:0081.07102}


Linking options:
  • http://mi.mathnet.ru/eng/dan22575
  • http://mi.mathnet.ru/eng/dan/v117/i5/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Vazhdaev, S. A. Gel'fer, “Some estimates in the class of analytic functions of bounded type”, Math. USSR-Sb., 13:2 (1971), 267–284  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:33
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019